# SDR SIMA20141220005

- Difficulty date: December 20, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 10,962 hours, 7,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 60031902287
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT UPPER CORNER IS CRACKED APPROX 1 1/4 INCHES BY THE RIVET.  R & R PAX DOOR INNER UPPER AFT CORNER COVER IAW SRM 51-42-06 & 51-42-13.
